Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 81, Number 1

All articles in this issue are freely accessible.

$K$-theory of Azumaya algebras
Charles A. Weibel.
Proc. Amer. Math. Soc. 81 (1981), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589125
A new proof of a result of Levitzki
Abraham A. Klein.
Proc. Amer. Math. Soc. 81 (1981), 8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589126
Finitely convergent and concentric semigroups
M. Satyanarayana.
Proc. Amer. Math. Soc. 81 (1981), 9-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589127
Quotients of valuated vector spaces
Paul Hill.
Proc. Amer. Math. Soc. 81 (1981), 14-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589128
Another graded algebra with a nonrational Hilbert series
Yuji Kobayashi.
Proc. Amer. Math. Soc. 81 (1981), 19-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589129
An additive representation for real functions on the product of a set and a lattice
W. J. R. Eplett.
Proc. Amer. Math. Soc. 81 (1981), 23-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589130
Rationally varying polarizing subalgebras in nilpotent Lie algebras
Lawrence Corwin and Frederick P. Greenleaf.
Proc. Amer. Math. Soc. 81 (1981), 27-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589131
An upper bound for the sum of large differences between prime numbers
R. J. Cook.
Proc. Amer. Math. Soc. 81 (1981), 33-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589132
Generalised Lipschitz class of functions and the absolute summability of Fourier series by Nörlund means
S. N. Lal and K. N. Singh.
Proc. Amer. Math. Soc. 81 (1981), 41-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589133
Spectral multiplicity for tensor products of normal operators
Edward A. Azoff.
Proc. Amer. Math. Soc. 81 (1981), 50-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589134
A characterization of minimal homogeneous Banach spaces
Hans G. Feichtinger.
Proc. Amer. Math. Soc. 81 (1981), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589135
Uniform approximation by rational modules on nowhere dense sets
Tavan Trent and James Li Ming Wang.
Proc. Amer. Math. Soc. 81 (1981), 62-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589136
A lower bound for the fundamental frequency of a convex region
M. H. Protter.
Proc. Amer. Math. Soc. 81 (1981), 65-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589137
On the fixed-point theory for local $k$-pseudocontractions
Claudio Morales.
Proc. Amer. Math. Soc. 81 (1981), 71-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589138
A Sturm theorem for partial differential equations of mixed type
Kurt Kreith.
Proc. Amer. Math. Soc. 81 (1981), 75-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589139
On compact multipliers of Banach algebras
Herbert Kamowitz.
Proc. Amer. Math. Soc. 81 (1981), 79-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589140
On the weak Radon-Nikodým property
Nassif Ghoussoub and Elias Saab.
Proc. Amer. Math. Soc. 81 (1981), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589141
On extending the Lebesgue integral
James Foran.
Proc. Amer. Math. Soc. 81 (1981), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589142
An elementary proof of the Stone-Weierstrass theorem
Bruno Brosowski and Frank Deutsch.
Proc. Amer. Math. Soc. 81 (1981), 89-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589143
Dans un espace de Banach reticulé solide, la propriété de Radon-Nikodým et celle de Kreĭn-Mil′man sont équivalentes
Jean Bourgain and Michel Talagrand.
Proc. Amer. Math. Soc. 81 (1981), 93-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589144
Another $q$-extension of the beta function
George E. Andrews and Richard Askey.
Proc. Amer. Math. Soc. 81 (1981), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589145
Integral identities of norms and characterization of inner product spaces
Časlav V. Stanojević and Ana M. Suchanek.
Proc. Amer. Math. Soc. 81 (1981), 101-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589146
Some properties of closed $1$-forms on a special Riemannian manifold
Gr. Tsagas.
Proc. Amer. Math. Soc. 81 (1981), 104-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589147
Characterization of conditional expectation operators for Banach-valued functions
D. Landers and L. Rogge.
Proc. Amer. Math. Soc. 81 (1981), 107-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589148
Simple homotopy types for $(G,m)$-complexes
Micheal N. Dyer.
Proc. Amer. Math. Soc. 81 (1981), 111-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589149
Product spaces in locales
John Isbell.
Proc. Amer. Math. Soc. 81 (1981), 116-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589150
On insertion of a continuous function
M. Powderly.
Proc. Amer. Math. Soc. 81 (1981), 119-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589151
Some properties of $H$-spaces of rank $2$
C. A. McGibbon.
Proc. Amer. Math. Soc. 81 (1981), 121-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589152
On the two-realizability of chain complexes
Sushil Jajodia.
Proc. Amer. Math. Soc. 81 (1981), 125-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589153
$𝜎$-coherent continua are hereditarily locally connected
M. R. Hagan and W. S. Mahavier.
Proc. Amer. Math. Soc. 81 (1981), 129-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589154
A remarkable simple closed curve: revisited
O. G. Harrold.
Proc. Amer. Math. Soc. 81 (1981), 133-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589155
Spaces with dense conditionally compact subsets
Andrew J. Berner.
Proc. Amer. Math. Soc. 81 (1981), 137-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589156
Further divisibility properties of the $q$-tangent numbers
Dominique Foata.
Proc. Amer. Math. Soc. 81 (1981), 143-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589157
A symmetric space of noncompact type has no equivariant isometric immersions into the Euclidean space
Jorge Vargas.
Proc. Amer. Math. Soc. 81 (1981), 149-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589158
Pseudocompact metacompact spaces are compact
W. Stephen Watson.
Proc. Amer. Math. Soc. 81 (1981), 151-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589159
Cartan matrices, finite groups of quaternions, and Kleinian singularities
John McKay.
Proc. Amer. Math. Soc. 81 (1981), 153-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589160
A variant of the chain rule for differential calculus
Richard A. Graff.
Proc. Amer. Math. Soc. 81 (1981), 155-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 589161